# SDR AALA20060937

- Difficulty date: October 25, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T2243/25OCT  ON ROTATION HEARD LOUD NOISE.  OIL QUANTITY AND OIL PRESSURE WENT TO ZERO ON NUMBER ONE ENGINE.  SMOKE STARTED TO APPEAR IN CABIN.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  LEFT ENGINE WAS SHUT DOWN UPON LANDING.  REPLACED NUMBER ONE ENGINE ON 26 OCTOBER AT STL DUE TO OIL LEAK.  ACCOMPLISHED PACK BURN AND OVERWEIGHT LANDING INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
